Alert archive / Connecticut / River Flood Warnings in 2008
River Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Feb 7, 2008, 11:08 AM EST for Northwest Hills Planning Region, Connecticut. It took effect at Feb 7, 2008, 12:39 PM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2008, 11:08 AM EST (16:08 UTC)
- In effect from
- Feb 7, 2008, 12:39 PM EST
- Expired
- Feb 8, 2008, 2:36 PM EST
- In force
- 26 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Housatonic River at Gaylordsville (GAYC3).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KALY 071608
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1108 AM EST THU FEB 07 2008
CTC005-080408-
/O.NEW.KALY.FL.W.0006.080207T2005Z-080209T1336Z/
/FLVC3.1.ER.080207T2005Z.080208T1200Z.080209T0736Z.NO/
1108 AM EST THU FEB 07 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* FROM THIS AFTERNOON UNTIL SATURDAY MORNING.
* AT 9 AM THURSDAY THE STAGE WAS...6.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 3 PM
THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 7.7 FEET AROUND
7 AM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER
2 AM SATURDAY.
* IMPACT...AT 8 FEET...THE WATER REACHES RIVERSIDE ROAD AT KENT
SCHOOL AND FLOODS THE PICNIC AREA ALONG ROUTE 7 NEAR HOUSATONIC
MEADOWS.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HOUSATONIC RIVER
FALLS VILLAG 7.0 6.7 THU 09 AM 7.2 7.5 7.7 7.5 7.1
$$
CTC005-080407-
/O.NEW.KALY.FL.W.0007.080207T1739Z-080208T1537Z/
/GAYC3.1.ER.080207T1739Z.080208T0000Z.080208T0937Z.NO/
1108 AM EST THU FEB 07 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* FROM THIS AFTERNOON UNTIL FRIDAY MORNING.
* AT 10 AM THURSDAY THE STAGE WAS...7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 12 PM
THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.2 FEET AROUND
7 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 4 AM FRIDAY.
* IMPACT...AT 8 FEET...WATER REACHES NEW MILFORD FOUNDRY AND
YOUNGFIELD STREET.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HOUSATONIC RIVER
GAYLORDSVILL 8.0 7.9 THU 10 AM 8.2 8.1 7.9 7.7 7.5
$$3 follow-up statements
000
WGUS81 KALY 072101
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
401 PM EST THU FEB 07 2008
CTC005-080901-
/O.EXT.KALY.FL.W.0006.000000T0000Z-080209T1255Z/
/FLVC3.1.ER.080207T2127Z.080208T1200Z.080209T0655Z.NO/
401 PM EST THU FEB 07 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* FROM 4 PM THURSDAY UNTIL SATURDAY MORNING.
* AT 3 PM THURSDAY THE STAGE WAS 6.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 4 PM
THURSDAY AND CONTINUE TO RISE TO NEAR 7.6 FEET BY 7 AM FRIDAY. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 AM SATURDAY.
* IMPACT...AT 8 FEET...THE WATER REACHES RIVERSIDE ROAD AT KENT
SCHOOL AND FLOODS THE PICNIC AREA ALONG ROUTE 7 NEAR HOUSATONIC
MEADOWS.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HOUSATONIC RIVER
FALLS VILLAG 7.0 6.9 THU 04 PM 7.2 7.5 7.6 7.5 7.0
$$
CTC005-080901-
/O.EXT.KALY.FL.W.0007.000000T0000Z-080209T0000Z/
/GAYC3.1.ER.080207T1652Z.080208T0000Z.080208T1800Z.NO/
401 PM EST THU FEB 07 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL FRIDAY EVENING.
* AT 3 PM THURSDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8 FEET.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.3 FEET BY 7 PM
THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1
PM FRIDAY.
* IMPACT...AT 8 FEET...WATER REACHES NEW MILFORD FOUNDRY AND
YOUNGFIELD STREET
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HOUSATONIC RIVER
GAYLORDSVILL 8.0 8.1 THU 04 PM 8.3 8.3 8.1 8.0 7.5
$$000
WGUS81 KALY 080849
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
349 AM EST FRI FEB 08 2008
CTC005-082049-
/O.EXT.KALY.FL.W.0007.000000T0000Z-080209T0900Z/
/GAYC3.1.ER.080207T1652Z.080208T0515Z.080209T0300Z.NO/
349 AM EST FRI FEB 08 2008
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL LATE TONIGHT.
* AT 2 AM FRIDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL REMAIN NEAR 8.3 FEET ON FRIDAY...THEN FALL BELOW
FLOOD STAGE AFTER 10 PM FRIDAY.
* IMPACT...AT 8.0 FEET...WATER REACHES NEW MILFORD FOUNDRY AND
YOUNGFIELD STREET.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
HOUSATONIC RIVER
GAYLORDSVILL 8.0 8.3 FRI 02 AM 8.1 7.9 7.7 7.6 7.1
$$000
WGUS81 KALY 081936
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EST FRI FEB 08 2008
CTC005-082006-
/O.CAN.KALY.FL.W.0006.000000T0000Z-080209T0000Z/
/FLVC3.1.ER.080207T2141Z.080208T1000Z.080208T1830Z.NO/
236 PM EST FRI FEB 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* AT 2 PM FRIDAY THE STAGE WAS DOWN TO JUST BELOW 7 FEET.
* FLOOD STAGE IS 7 FEET.
* IMPACT...WHEN THE RIVER DROPS BELOW 7 FEET...FLOODING IN THE PARK
ABOVE THE DAM IN THE FIELDS NEAR LIMEROCK ROAD IN CANAAN WILL
GRADUALLY END.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
HOUSATONIC RIVER
FALLS VILLAGE 7.0 7.0 FRI 02 PM 6.9 6.8 6.7 6.5 6.1
$$
CTC005-082006-
/O.CAN.KALY.FL.W.0007.000000T0000Z-080209T0900Z/
/GAYC3.1.ER.080207T1652Z.080208T0515Z.080208T1429Z.NO/
236 PM EST FRI FEB 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* AT 1 PM FRIDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* IMPACT...WHEN THE RIVER DROPS BELOW 8 FEET...FLOODING ENDS AT THE
NEW MILFORD FOUNDRY AND YOUNGFIELD STREET
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
HOUSATONIC RIVER
GAYLORDSVILLE 8.0 7.9 FRI 01 PM 7.9 7.8 7.6 7.5 7.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 7, 10:22 AM EST, 46 minutes earlier.
Area forecast discussion, Feb 7, 10:22 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1022 AM EST THU FEB 7 2008
.SYNOPSIS...
SYNOPSIS...AS A SURFACE LOW PRESSURE SYSTEM MOVES OFF THE MAINE
COAST TODAY...AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE EAST FROM
THE EASTERN GREAT LAKES AREA EARLY THIS MORNING...TO NORTHERN NEW
ENGLAND BY THIS EVENING. THE UPPER LEVEL SYSTEM WILL KEEP LINGERING
SNOW AND SNOW SHOWERS OVER THE REGION TODAY. LOW PRESSURE AND A COLD
FRONT WILL BRING THE LIKELIHOOD OF SOME SNOW OR SNOW MIXED WITH RAIN
ON SATURDAY...FOLLOWED BY MUCH COLDER AND BLUSTERY CONDITIONS BY
SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
HAVE DECIDED TO EXTEND CURRENT WINTER STORM WARNINGS THROUGH THE
EARLY AFTERNOON.
UPPER LEVEL SYSTEM LOCATED OVER THE WESTERN NEW YORK CONTINUES TO
PIVOT THROUGH THE AREA WITH FRONTOGENETIC FORCING EXTENDING EASTWARD
ACROSS FAR NORTHERN NY AND NORTHERN NEW ENGLAND PRODUCING ADDITIONAL
SNOW. ALSO AN AREA OF OCCASIONAL LIGHT SNOW/SNOW SHOWERS ASSOCIATED
WITH THE UPPER LOW ITSELF. SNOW SHOULD BE MOST STEADY ACROSS
UPSLOPE AREAS OF THE DRACKS AND GREENS. THATS WHY WE DECIDED TO
EXTEND THE WARNINGS.
ACTIVITY SHOULD BE TO WITHER DOWN AFTER 2PM. MIGHT BE LOOKING AT THE
MOHAWK/HUDSON CONFLUENCE AT THAT TIME...BUT WILL RE-EXAMINE AT THAT
TIME. FOR NOW...WE STILL HAVE POPS GOING THROUGH THE REST OF TODAY.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
SMALL SCALE UPPER LEVEL RIDGE WILL PRODUCE A BRIEF PERIOD OF FAIR
WEATHER TONIGHT INTO EARLY FRIDAY...WITH A WEAK SHORT WAVE TROF
MOVING THROUGH THE RIDGE FRIDAY AFTERNOON. LOTS OF LOW LEVEL
MOISTURE REMAINS ACROSS THE REGION SO PARTLY CLOUDY TO CLOUDY WILL
BE FORECAST FOR THE REGION TONIGHT AND FRIDAY...WITH A SLIGHT CHANCE
OF SNOW SHOWERS (RAIN/SNOW SHOWERS SOUTH) FORECAST FOR FRIDAY AS THE
TROF MOVES THROUGH. LOWS TONIGHT GENERALLY IN THE TEENS TO LOWER
20S...HIGHS FRIDAY UPPER 20S TO NEAR 40.
MUCH STRONGER SHORT WAVE TROF WILL APPROACH THE REGION FRIDAY
NIGHT...AND MOVE ACROSS THE FORECAST AREA ON SATURDAY ALONG WITH ITS
ASSOCIATED SURFACE TROF. WITH A STRONGER SYSTEM AND DEEPER LAYERED
MOISTURE AVAILABLE...WILL FORECAST LIKELY POPS IN ALL ZONES FOR
SATURDAY. BASED ON CURRENT MODEL FORECASTS...2 TO 4 INCHES OF SNOW
WOULD BE THE MOST LIKELY SNOW AMOUNTS. A LITTLE MORE CAN BE EXPECTED
ACROSS HIGHER TERRAIN AREA...AND LOWER AMOUNTS POSSIBLE SOUTH WHERE
IT COULD WARM UP ENOUGH FOR THE SNOW TO MIX WITH RAIN.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE EXTENDED FEATURES A SYNOPTIC PATTERN SHIFT...WHERE THE PNA
TELECONNECTION BECOMES WEAKLY POSITIVE AND THE THE NAO NEUTRAL. A
MEAN LONGWAVE TROUGH WILL BE OVER THE NORTHEAST AND SOUTHEASTERN
CANADA FOR THE STRETCH.
A VIGOROUS UPPER LEVEL TROUGH AND ITS ASSOCIATED ARCTIC FRONT WILL
LIKELY PRODUCE HEAVY SNOW SHOWERS AND SQUALLS SAT NIGHT THRU SUNDAY
MORNING. THE CORE OF THE COLDEST AIR CONTINUES TO SLIDE SOUTH OF
UPSTATE NY AND NEW ENGLAND PER THE LATEST GFS...ECMWF...CAN GGEM AND
ENSEMBLES. NONETHELESS...TEMPS AT H850 WILL BE AROUND -20C...AND
TEMPS MAY ACTUALLY FALL DURING THE DAY FROM THE MID 20S AND L30S
INTO THE TEENS.
SUNDAY NIGHT THRU MONDAY...SOME LAKE EFFECT SNOW IN THE W/NW FLOW IS
POSSIBLE...THOUGH NW FLOW USUALLY PRODUCES MULTIBANDS THAT IMPACT
CNTRL NY MORE THAN ERN NY. WE KEPT ONLY SLIGHT CHANCE/LOW CHANCE
POPS DURING THIS PERIOD. BLUSTERY CONDITIONS WILL PERSIST AS THE
FORMER CLIPPER FROM THE WEEKEND DEEPENS AND INTENSIFIES NEAR THE
GULF OF ST LAWRENCE. MEANWHILE....HIGH PRESSURE AT THE SFC WILL BE
RIDGING IN FROM THE SOUTH.
MONDAY NIGHT INTO WED...THE GFS...ECMWF...AND ENSEMBLES ALL HINT AT
AN OVER RUNNING SNOWFALL SITUATION BY MID WEEK. THE GFS BEGINS THE
PCPN TOWARDS 12Z TUE...AS LOW PRESSURE MOVES ALONG A BAROCLINIC ZONE
EXTENDING FROM THE SRN PLAINS NORTHEAST INTO PA/NY. A SERIES OF
WAVES MOVE ALONG THE BOUNDARY WITH ROUNDS OF SNOW.
UPSTREAM...ARCTIC HIGH PRESSURE BUILDS SOUTHEAST FROM THE UPPER
MIDWEST AND SWRN ONTARIO TO SET UP THE BAROCLINIC ZONE COUPLED WITH
ITS INCIPIENT FAST SOUTHWESTERLY MID AND UPPER LEVEL JET. THE
GLOBAL ENSEMBLE 12-HR POPS FOR 12Z TUE TO 00Z WED ARE IN THE HIGH
CHANCE CATEGORY FOR AT LEAST 0.25 OF QPF. THE TREND CONTINUES FOR
TUE NIGHT. THE SUBTLE DIFFERENCE FROM THE 00Z ECMWF IS FOR A
CLIPPER LOW AND ITS ASSOCIATED UPPER LEVEL TROUGH TO PRODUCE A ROUND
OF LIGHT SNOW TUE NIGHT INTO WED /DIFFERENT FROM A LONG OVER RUNNING
EVENT/. OVERALL...WE USED CHANCE POPS FOR SNOW AND WILL LOOK FOR
MORE CONSISTENCY DURING THIS TIME FRAME. TEMPS ON TUE AND WED ARE
TRICKY DEPENDING ON HOW STRONG THE SURGE OF ARCTIC AIR WILL BE
POLEWARD OF THE STATIONARY/COLD FRONT THE RIPPLES OF LOW PRESSURE
MAY MOVE ALONG. WE WENT ABOUT 3-5 DEGREES WARMER THAN THE REALLY
FRIGID GMOS VALUES TUE>WED WITH 925 MB TEMPS OF -10 TO -15C
TUE...AND PERHAPS AS COLD AS -15C TO -20C OR SO ON WED.
IN THE EXTENDED TEMPS LOOK TO BE BELOW NORMAL...AND PCPN NEAR NORMAL
WITH SNOW AS THE PREDOMINANT PTYPE.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
LOW PRESSURE CONTINUES TO
MOVE NORTHEAST OF CAPE COD THIS MORNING...WHILE AN UPPER LEVEL LOW
AND ITS ASSOCIATED SFC REFLECTION CONTINUE TO MOVE EASTWARD FROM WRN
NY. THE UPSTREAM UPPER LEVEL LOW WILL CONTINUE TO IMPACT THE REGION
THROUGH THE LATE MORNING WITH SNOW SHOWERS/-SN FROM THE CAPITAL
REGION NORTH.
WIDESPREAD IFR CONDITIONS CONTINUE AS OF 12Z WITH SOME SPOTTY LIFR
CONDITIONS DUE TO FOG AT KPOU WHERE THE SKIES CLEARED. THE MAJORITY
OF THE IFR CONDITIONS ARE DUE TO CIGS...HOWEVER SOME -SN HAS BRIEFLY
BROUGHT VSBYS DOWN TO IFR LEVELS. THE TREND WILL BE FOR SOME -SN
WITH VSBYS 1-3SM PRIOR TO 18Z FOR KALB AND KGFL.
AFTER 18Z...THE SNOW WILL DIMINISH TO SCT -SHSN WITH MAINLY MVFR
CONDITIONS FROM KALB NORTH. KPOU WILL HAVE MAINLY VFR CIGS AND
VSBYS. AFTER 00Z...WIDESPREAD HIGH MVFR/VFR CIGS WILL BE IN AT ALL
THREE TERMINALS.
AS FOR WINDS...NORTH WINDS AROUND 10 KTS WILL CONTINUE THIS
MORNING. THE WINDS WILL SHIFT MAINLY TO THE NW IN THE AFTERNOON IN
THE 5-10 KT RANGE. THE WINDS WILL LIGHTEN FROM THE NW AT 5 KTS OR
LESS AFTER 00Z.
OUTLOOK...
FRI...VFR/MVFR...CHC -SHSN.
SAT...MVFR/IFR...-SN LIKELY.
SUN...MVFR/VFR...CHC -SHSN.
MON...VFR.
&&
.HYDROLOGY...
THE FLOOD WATCH FOR THE CATSKILLS...CAPITAL DISTRICT...
BERKSHIRES...NORTHWEST CONNECTICUT...AND THE MID HUDSON REGION OF NY
HAS BEEN CANCELED. RADAR ESTIMATES AND GROUND TRUTH SHOW 1-2 INCHES
OF LIQUID EQUIVALENT HAVE OCCURRED OVER THE HSA OVER THE LAST 24-36
HOURS. THE MAJORITY OF THE LIQUID EQUIVALENT FELL IN THE FORM OF
RAIN AND FREEZING RAIN...EXCEPT OVER THE SRN ADIRONDACK REGION WHERE
MOSTLY SNOW AND SLEET OCCURRED. THE ONLY FLOOD WARNING AT THIS TIME
IS FOR UTICA ALONG THE MOHAWK RIVER. SOME NOTABLE WITHIN BANK RISES
RANGING FROM ONE TO FOUR FEET OCCURRED ALONG MAIN STEM RIVER POINTS
ACROSS THE HSA.
RIVER AND STREAMS WILL CONTINUE TO RECEDE THE NEXT SEVERAL DAYS WITH
SEASONABLY COLD WEATHER AND MAINLY DRY WEATHER UNTIL SATURDAY...WHEN
A CLIPPER LOW AND ITS POTENT UPPER LEVEL TROUGH PRODUCES PERIODS OF
SNOW INTO SUNDAY. TEMPS WILL LIKELY RUN WELL BELOW NORMAL WITH THE
MAIN PTYPE SNOW INTO THE MIDDLE OF NEXT WEEK. NO NEW HYDRO PROBLEMS
ARE ANTICIPATED.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WINTER STORM WARNING UNTIL 2 PM EST THIS AFTERNOON FOR NYZ032-
033-042-043.
MA...NONE.
VT...WINTER STORM WARNING UNTIL 2 PM EST THIS AFTERNOON FOR
VTZ013>015.
&&
NEAR TERM...HWJIVHazardous weather outlook, Feb 7, 10:20 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1020 AM EST THU FEB 7 2008 NYZ032-033-042-043-VTZ013>015-081200- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1020 AM EST THU FEB 7 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON... NORTHERN WARREN...NORTHERN WASHINGTON...BENNINGTON AND WINDHAM COUNTIES. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STORM MAY BRING MODERATE ACCUMULATIONS OF SNOW TO THE REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 2 INCHES OR MORE AS WELL AS ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082>084- 081200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 1020 AM EST THU FEB 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE EASTERN CATSKILLS... THE CAPITAL REGION...THE MID HUDSON VALLEY...THE TACONICS... NORTHERN SARATOGA COUNTY...SOUTHEAST WARREN COUNTY AND SOUTHERN WASHINGTON COUNTY. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STORM MAY BRING MODERATE ACCUMULATIONS OF SNOW TO THE REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 11:08 AM EST | River Flood Warning | ALY | Northwest Hills Planning Region | 27 hr |
Nearby
River Flood Warnings in Connecticut, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.